Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 459, NWS Birmingham, AL

August 2, 2008Greene County, Marengo County, Sumter County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 2, 2008, 8:49 PM CDT for Greene County, Marengo County, Sumter County, Alabama. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2008, 8:49 PM CDT (01:49 UTC)
Expired
Aug 2, 2008, 9:30 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Marengo County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 142 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 9:28 PM CDTTSTM WND DMGSumterville, ALTREES DOWN WITH HEAVY DEBRIS ON COUNTY ROAD 20 IN SUMTERVILLE
Aug 2, 9:28 PM CDTTSTM WND DMGYork, ALTREE DOWN ON HIGHWAY 11 SOUTHEAST OF YORK
Aug 2, 9:28 PM CDTTSTM WND GST 60York, AL60MPH WIND GUST REPORTED IN YORK
Aug 2, 9:28 PM CDTHAIL 0.88York, ALNICKEL SIZED HAIL REPORTED IN YORK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 4:51 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2008-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3360 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2008-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3360 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1483 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 030149
SVRBMX
ALC063-091-119-030230-
/O.NEW.KBMX.SV.W.0459.080803T0149Z-080803T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
849 PM CDT SAT AUG 2 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
  SOUTH CENTRAL GREENE COUNTY IN WEST CENTRAL ALABAMA...
  SUMTER COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...YORK...LIVINGSTON...CUBA...

* UNTIL 930 PM CDT

* AT 849 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM WEST UNION TO BOLIGEE...OR ALONG A LINE
  EXTENDING FROM 16 MILES NORTHWEST OF LIVINGSTON TO 9 MILES
  SOUTHWEST OF EUTAW...AND MOVING SOUTH AT 31 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EPES BY 855 PM CDT...
  TISHABEE BY 900 PM CDT...
  LIVINGSTON...THE UNIVERSITY OF WEST ALABAMA...BOYD AND BLUFFPORT BY
  905 PM CDT...
  DUG HILL BY 915 PM CDT...
  YORK AND COATOPA BY 920 PM CDT...
  CUBA BY 930 PM CDT...

THIS INCLUDES INTERSTATE 20 EXIT NUMBERS 1 THROUGH 32.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3284 8835 3279 8791 3232 8792 3233 8841
TIME...MOT...LOC 0149Z 003DEG 27KT 3274 8833 3272 8803

$$

10/ARM
1 follow-up statement
000 
WWUS54 KBMX 030211
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 PM CDT SAT AUG 2 2008

ALC063-091-119-030230-
/O.CON.KBMX.SV.W.0459.000000T0000Z-080803T0230Z/
MARENGO AL-SUMTER AL-GREENE AL-
911 PM CDT SAT AUG 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL GREENE...SUMTER AND NORTHWESTERN MARENGO
COUNTIES...

AT 911 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
LIVINGSTON...MOVING SOUTH AT 26 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LILITA...COATOPA...8 MILES WEST OF DUG HILL AND 8 MILES EAST OF
  YORK BY 925 PM CDT...
  BELLAMY AND 9 MILES NORTHWEST OF WHITFIELD BY 930 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHERN ALABAMA.

LAT...LON 3282 8835 3279 8791 3268 8791 3267 8792
      3265 8791 3232 8792 3233 8841
TIME...MOT...LOC 0211Z 356DEG 22KT 3260 8817

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:38 PM CDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 2, 6:38 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
638 PM CDT SAT AUG 2 2008

.UPDATE...00Z AVIATION DISCUSSION

&&

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
WEAK BOUNDARY ACROSS THE EXTREME NORTHERN SECTIONS OF THE STATE WILL
PUSH SOUTHWARD TONIGHT AND WASH OUT ACROSS THE CENTRAL SECTIONS.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED NEAR
THIS BOUNDARY.  WILL DO A REMAINDER OF THE AFTERNOON PERIOD TO COVER
LEFT OVER WEATHER WITH STORMS DIMINISHING DURING THE EVENING.  FOR
SUNDAY AND SUNDAY NIGHT...LITTLE CHANGE IS EXPECTED. ISOLATED
THUNDERSTORMS EXPECTED TO DEVELOP DURING THE PEAK HEATING HOURS OF
THE AFTERNOON AND END DURING THE EVENING. OVERNIGHT LOWS TONIGHT IN
THE 70S. HOT TEMPERATURES ONCE AGAIN EXPECTED ON SUNDAY WITH READINGS
IN THE WEST IN THE UPPER 90S TO NEAR 100 AND MIDDLE TO UPPER 90S
ELSEWHERE. CURRENT THINKING IS THAT HEAT INDICES WILL REMAIN JUST
BELOW ADVISORY CRITERIA.  LOWS SUNDAY NIGHT 70 TO 75.

.LONG TERM...MONDAY THROUGH SATURDAY.

MONDAY THROUGH WEDNESDAY...DEVELOPING LOW PRESSURE IN THE
NORTHERN GULF WILL CONTINUE TO MOVE WESTWARD AWAY FROM THE AREA...
WITH UPPER RIDGE REMAINING IN PLACE ON MONDAY...THEN SLOWLY
RETROGRADING WESTWARD.  FOR THE MOST PART WILL KEEP ISOLATED SHOWERS
AND THUNDERSTORMS IN THE FORECAST MAINLY DURING THE PEAK HEATING
HOURS.  AFTERNOON HIGHS IN THE MIDDLE TO UPPER 90S CAN BE EXPECTED
WITH OVERNIGHT LOWS IN THE 70S.

THURSDAY THROUGH SATURDAY...OVERALL PATTERN CHANGES DURING THE PERIOD
AS HIGH PRESSURE BREAKS DOWN AND UPPER TROF OVER THE NORTHERN PLAINS
DEEPENS AND SLIDES SOUTHEAST.  THIS WILL ALLOW A WEAK SHORT
WAVE TO MOVE SOUTHEAST ACROSS THE AREA ON THURSDAY...THEN WEAK
IMPULSES MOVE THROUGH IN THE NORTHWEST FLOW FRIDAY AND SATURDAY.
THIS WILL ENHANCE OUR RAIN CHANCES AND KEEP THE TEMPERATURES DOWN
SOMEWHAT DUE TO INCREASED CLOUDINESS.  HIGHEST POPS WILL BE ACROSS
THE NORTHERN SECTIONS WITH MAINLY CHANCE WORDING MENTIONED.  HIGH
90 TO 95 FOR THURSDAY...DROPPING TO AROUND 90 BY SATURDAY.
OVERNIGHT LOWS IN THE 70S.

&&

AVIATION...00Z TAF DISCUSSION.

THUNDERSTORMS WILL CONTINUE TO AFFECT BHM...TCL...EET AND ANB
THROUGH AT LEAST 02Z. THUNDERSTORMS WHICH AFFECT A TERMINAL WILL
DROP VISIBILITIES AND PRODUCE BRIEF WIND GUSTS...HEAVY
RAINFALL...AND FREQUENT LIGHTNING.

THE AIR MASS REMAINS QUITE HUMID...AND IS GETTING A BIT STAGNANT.
INCLUDED MVFR VISIBILITIES AREAWIDE...WITH ANB DROPPING TO IFR
VISIBILITIES. LIMITED VISIBILITIES WILL LIFT BY 14Z.

14

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Aug 2, 1:18 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT SAT AUG 2 2008

ALZ011>015-017>050-031818-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
118 PM CDT SAT AUG 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SMALL CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH 9 PM
ACROSS CENTRAL ALABAMA. ANY STORM THAT DOES DEVELOP HAS THE
POTENTIAL TO BECOME STRONG. THESE STORMS WILL BE CAPABLE OF PRODUCING
LOCALIZED HEAVY RAIN...NUMEROUS CLOUD TO GROUND LIGHTNING AND
STRONG WINDS OF UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
ANTICIPATED AT THIS TIME.

10/ARM

In the hours before

Local storm report, Aug 2, 7:54 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
08/02/2008                   TALLADEGA          AL   EMERGENCY MNGR

            PATTON CHAPEL RD, TREES DOWN ON ROADWAY.

&&

10.5
Local storm report, Aug 2, 8:00 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND DMG     ALICEVILLE              33.13N 88.16W
08/02/2008                   PICKENS            AL   EMERGENCY MNGR

            POWERLINES DOWN

&&

10.5
Local storm report, Aug 2, 8:03 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
08/02/2008                   TALLADEGA          AL   LAW ENFORCEMENT

            137 CHESTNUT, TREES DOWN ON RESIDENCE

&&

10.5
Local storm report, Aug 2, 8:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND DMG     CHILDERSBURG            33.28N 86.35W
08/02/2008                   TALLADEGA          AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

&&

10.5
Local storm report, Aug 2, 8:23 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
823 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND DMG     HARPERSVILLE            33.34N 86.43W
08/02/2008                   SHELBY             AL   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN AT SUN VALLEY AND COUNTY CHURCH ROAD.

&&

10.5
Local storm report, Aug 2, 8:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
843 PM CDT SAT AUG 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             5 NNE GAYLESVILLE       34.33N 85.54W
08/02/2008  E1.00 INCH       CHEROKEE           AL   TRAINED SPOTTER

            REPORTED ON CR-796 NORTH OF GAYELSVILLE

0450 PM     HAIL             4 W SMITH DAM           33.94N 87.18W
08/02/2008  E0.75 INCH       WALKER             AL   PUBLIC

0506 PM     HAIL             DORA                    33.73N 87.08W
08/02/2008  E1.00 INCH       WALKER             AL   EMERGENCY MNGR

            1.0 INCH HAIL REPORTED IN DORA

0516 PM     HAIL             2 WSW HOWELLS CROSSROAD 34.17N 85.58W
08/02/2008  E0.88 INCH       CHEROKEE           AL   AMATEUR RADIO

            NICKEL SIZED HAIL REPORTED ALONG COUNTY ROAD 22

0524 PM     HAIL             JASPER                  33.85N 87.27W
08/02/2008  M0.88 INCH       WALKER             AL   PUBLIC

0534 PM     HAIL             OAKMAN                  33.71N 87.39W
08/02/2008  M0.75 INCH       WALKER             AL   PUBLIC

0550 PM     TSTM WND GST     WARRIOR                 33.81N 86.81W
08/02/2008  M60.00 MPH       JEFFERSON          AL   TRAINED SPOTTER

            MEASURED WIND GUST OF 60 MPH ON CANE CREEK RD

0550 PM     HAIL             WARRIOR                 33.81N 86.81W
08/02/2008  E1.00 INCH       JEFFERSON          AL   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED ON CANE CREEK RD IN WARRIOR

0601 PM     HAIL             GLENCOE                 33.96N 85.93W
08/02/2008  E1.00 INCH       ETOWAH             AL   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN GLENCOE.

0624 PM     HAIL             SAMANTHA                33.42N 87.61W
08/02/2008  E1.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            SAMANTHA F.D.

0630 PM     HAIL             GADSDEN                 34.01N 86.01W
08/02/2008  E1.00 INCH       ETOWAH             AL   PUBLIC

            W/WIND GUSTS 45 MPH

0633 PM     HAIL             SOUTHSIDE               33.92N 86.02W
08/02/2008  E0.88 INCH       ETOWAH             AL   TRAINED SPOTTER

            CEDAR CIRCLE

0638 PM     TSTM WND DMG     RAINBOW CITY            33.95N 86.04W
08/02/2008                   ETOWAH             AL   EMERGENCY MNGR

            WHORTON BEND, SOUTHSIDE, RAINBOW CITY NUMEROUS TREES DOWN

0653 PM     TSTM WND DMG     OHATCHEE                33.78N 86.02W
08/02/2008                   CALHOUN            AL   EMERGENCY MNGR

            TREE DOWN ON RESIDENCE CAUSED ENTRAPMENT HWY77/MUDD ST.

0715 PM     FUNNEL CLOUD     RIVERSIDE               33.61N 86.21W
08/02/2008                   ST. CLAIR          AL   LAW ENFORCEMENT

            OVER LOGAN MARTIN LAKE IN RVERSIDE COMMUNITY AREA JUST
            SOUTH OF I-20 MOVING S

0728 PM     TSTM WND DMG     RAGLAND                 33.75N 86.14W
08/02/2008                   ST. CLAIR          AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN

0730 PM     TSTM WND DMG     REFORM                  33.38N 88.02W
08/02/2008                   PICKENS            AL   EMERGENCY MNGR

            JUST INSIDE CITY LIMIT, NUMEROUS TREES DOWN

0739 PM     HAIL             LINCOLN                 33.60N 86.14W
08/02/2008  E1.25 INCH       TALLADEGA          AL   TRAINED SPOTTER

0749 PM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
08/02/2008                   TALLADEGA          AL   EMERGENCY MNGR

            PATTON CHAPEL RD, TREES DOWN ON ROADWAY.

0758 PM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
08/02/2008                   TALLADEGA          AL   LAW ENFORCEMENT

            137 CHESTNUT, TREES DOWN ON RESIDENCE

0759 PM     TSTM WND DMG     ALICEVILLE              33.13N 88.16W
08/02/2008                   PICKENS            AL   EMERGENCY MNGR

            POWERLINES DOWN

0816 PM     TSTM WND DMG     CHILDERSBURG            33.28N 86.35W
08/02/2008                   TALLADEGA          AL   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN

0816 PM     TSTM WND DMG     HARPERSVILLE            33.34N 86.43W
08/02/2008                   SHELBY             AL   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN AT SUN VALLEY AND COUNTY CHURCH ROAD.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:03 PM CDTTornado WarningBMXCalhoun, St. Clair, Talladega27 min
Aug 2, 7:07 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega38 min
Aug 2, 7:12 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa48 min
Aug 2, 7:15 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens, Tuscaloosa45 min
Aug 2, 7:31 PM CDTTornado WarningBMXPickens15 min
Aug 2, 7:32 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega43 min
Aug 2, 7:51 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Sumter, Tuscaloosa39 min
Aug 2, 7:54 PM CDTSevere Thunderstorm WarningBMXClay, Coosa, Shelby, Talladega30 min
Aug 2, 7:57 PM CDTSevere Thunderstorm WarningBMXPickens33 min
Aug 2, 8:26 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter34 min
Aug 2, 9:32 PM CDTSevere Thunderstorm WarningBMXSumter28 min
Aug 3, 2:24 PM CDTSevere Thunderstorm WarningBMXClay, Randolph34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.